# SDR SWIA201023913

- Difficulty date: March 29, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 18,754 hours, 17,075 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Dirty
- Location: Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOOR HANDLE RELEASE LATCH JAMMED.  (FLT 6731)  CLEANED AND LUBED LATCH.
